American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ruslan Sharipov and Alexander Sukhov. On $CR$-mappings between algebraic Cauchy-Riemann manifolds and separate algebraicity for holomorphic functions. Trans. Amer. Math. Soc. 348 (1996) 767-780. MR 1325920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zai Fei Ye. Holomorphic extension and decomposition from a totally real manifold . Trans. Amer. Math. Soc. 339 (1993) 1-33. MR 1123459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David E. Barrett. Global convexity properties of some families of three-dimensional compact Levi-flat hypersurfaces . Trans. Amer. Math. Soc. 332 (1992) 459-474. MR 1055805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Boggess, R. Dwilewicz and A. Nagel. The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type . Trans. Amer. Math. Soc. 323 (1991) 209-232. MR 1079050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guido Lupacciolu. Some global results on extension of CR-objects in complex manifolds . Trans. Amer. Math. Soc. 321 (1990) 761-774. MR 979962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lisa K. Koch. Chains on CR manifolds and Lorentz geometry . Trans. Amer. Math. Soc. 307 (1988) 827-841. MR 940230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jih Hsin Chêng. Graded Lie algebras of the second kind . Trans. Amer. Math. Soc. 302 (1987) 467-488. MR 891630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John M. Lee. The Fefferman metric and pseudo-Hermitian invariants . Trans. Amer. Math. Soc. 296 (1986) 411-429. MR 837820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John P. D’Angelo. Defining equations for real analytic real hypersurfaces in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 295 (1986) 71-84. MR 831189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Franc Forstnerič. Embedding strictly pseudoconvex domains into balls . Trans. Amer. Math. Soc. 295 (1986) 347-368. MR 831203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph A. Cima and Emil J. Straube. Boundary uniqueness theorems in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 333-339. MR 819951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gary A. Harris. Lowest order invariants for real-analytic surfaces in ${\bf C}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 413-422. MR 773068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Claude R. LeBrun. Twistor CR manifolds and three-dimensional conformal geometry . Trans. Amer. Math. Soc. 284 (1984) 601-616. MR 743735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael J. Markowitz. CR-hypersurfaces in a space with a pseudoconformal connection . Trans. Amer. Math. Soc. 276 (1983) 117-132. MR 684496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Markowitz and Roger Schlafly. Rigidity of pseudoconformal connections . Trans. Amer. Math. Soc. 276 (1983) 133-135. MR 684497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert L. Bryant. Holomorphic curves in Lorentzian CR-manifolds . Trans. Amer. Math. Soc. 272 (1982) 203-221. MR 656486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Al Boggess. Levi geometry and the tangential Cauchy-Riemann equations on a real analytic submanifold of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 272 (1982) 351-374. MR 656494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] James J. Faran. Lewy's curves and chains on real hypersurfaces . Trans. Amer. Math. Soc. 265 (1981) 97-109. MR 607109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1